# SDR IPXA2021090773685

- Difficulty date: August 19, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 21,368 hours, 13,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: B53270699200
- Condition: Broken
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN DECK CARGO COMPARTMENT,BTW FR54-54.2, FLOOR PANEL 241LM,SUPPORT PLATE BROKEN.REMOVED AND REPLACED IAW SRM 51-40-21.
